Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

High BP. Experiencing side-effects of ayurvedic medicine, weight gain, nasal congestion, chest pain. Cure?

i am 36 yrs male . and am having high B.P problem need help regarding that . I was taking ayurvedic medicine Divya Muktavati but started to get side effects such as weight gain , nasal congestion and pain in chest .after 4 months of consumption when i stopped taking the medicine all probs stopped . but when i resumed again am getting the same side effects . pls guide
Asked On : Thu, 24 May 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello
It is quite obvious that you are experiencing side effects of the Ayurvedic medicine you are taking.
Please quit this medicine and go for allopathic medications as they are much easier to follow and if properly given,cause mi imal or no side effects.The best part of allopathic medicines would be that you shall be able to take them for very long time without having any problem.
Simultaneously there is facility of different body investigations with modern system of allopathic medicines.
Consult a good physician and get yourself investigated thoroughly and then get a proper treatment.
Thanks
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor